# SDR RAIA950515

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 973
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Gauge
- Part number: 8DJ8WDJ4
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - FLT 4750 - THE LT ENGINE RPM INDICATION FELL FROM 100 PERCENT TO 98 PERCENT, WOULD NOT RESET OVER 98.5 PERCENT RPM.  MAINTENANCE REPLACED LT RPM GAUGE GROUND RUNS REVEALED NORMAL OPERATION.  ALL ENGINE PARAMETERS NORMAL.  (Z)
